6073 S Backus Mall, Wanner 201D
Mesa, AZ 85212-2780
Mail code: 2780
Campus: Poly
Long Bio
Xianping Li joined the College of Integrative Sciences and Arts at ASU in Fall 2019. He is also an affiliate of the School of Mathematical and Statistical Sciences in the College of Liberal Arts and Sciences. Before joining ASU, he had been an assistant professor in the Department of Mathematics and Statistics at the University of Missouri-Kansas City since 2013. He had been a visiting assistant professor in the Department of Mathematics at the University of Central Arkansas from 2011 to 2013.
Li's research area is in computational mathematics with applications in engineering, biology, science and medical image processing. He is interested in developing anisotropic mesh adaptation and moving mesh method to address the challenges as well as to improve the efficiency and accuracy in the computations.
Education
Ph.D. Mathematics, University of Kansas 2011
M.S. Chemical & Petroleum Engineering, University of Kansas 2010
M.S. Oil and Gas Field Development, China University of Petroleum, Beijing 2002
B.E. Petroleum Engineering, China University of Petroleum, Beijing 2000
M.S. Richman, X. Li and A.N. Caruso, “Inadequacy of the extrapolation-length method for modeling the interface of a ferroelectric-graphene heterostructure”, Journal of Applied Physics, Vol 125, (184103), 2019.
F. Zhang, W. Huang, X. Li and S. Zhang, “Moving mesh finite element simulation for phase-field modeling of brittle fracture and convergence of Newton’s iteration”, J. Compute. Phys, 356, 127-149, 2018.
N.K. Vaidya, X. Li and F.B. Wang, “Impact of spatially heterogeneous temperature on the dynamics of dengue epidemics”, Discrete & Continuous Dynamical Systems – B, 2018, 598-607, 2018.
X. Li, “Anisotropic mesh adaptation for finite element solution of anisotropic porous medium equation”, Computers & Mathematics with Applications, 2017, doi.org/10.1016/j.camwa.2017.08.005.
X. Li, “Anisotropic mesh adaptation for image representation”, J. Image Video Proc. (2016) 2016: 26.
X. Li and W. Huang, “Maximum principle for the finite element solution of time-dependent anisotropic diffusion problems”, Numer. Meth. PDEs, 2013.
X. Li and W. Huang, “An anisotropic mesh adaptation method for the finite element solution of heterogeneous anisotropic diffusion problems”, J. Comput. Phys., 229: 8072-8094, 2010.